# SDR DLM88002213

- Difficulty date: November 11, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 35,992 hours, 30,359 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL 500 AGL, CABIN REPORTED STRONG ELECTRICAL SMELL (BURNING ODOR).  INSPECTED CABIN, EXTERIOR, BAG BINS, CABIN RECIRC FAN.  NO DISCREPANCIES.  INSP AIR COND DUCTS DOWNSTREAM OF ACMS.  REPLACED COALESCER BAGS.  NO EVIDENCE OF CONTAMINATION FROM ENGS OR APU.  RAN ENGS AT HIGH POWER WITH PACKS FULL HOT.  NO UNUSUAL ODORS.  ALL DUCTS REMOVED FOR INSP LEAK CK GOOD.  OPN 5008 COMPLIED WITH.
